# SDR SWAA2022011251954

- Difficulty date: December 10, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 46,433 hours, 31,343 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 242 CF;CRACK AT INB EDGE ; / [01] CLEANED AND PREPARED FOR REPAIR FIBERGLASS AT FLOOR PANEL 242 CF AS PER B737-700 SRM 53-00-50-2R-1; [02] VERIFIED STEP #1; [03] (RII) OK TO APPLY FIBER GLASS REPAIR.; [04] REPAIRED CRACK AT PANEL 242 CF AS PER B737-700 SRM 53-00-50-2R-1; [05] (RII) VERIFIED STEP #4; [06] CLEANED AND PREPARED FOR REPAIR FIBERGLASS ;REPAIRED CRACK AT FLOOR PANEL 242 CF AS PER B 737-700 SRM 53-00-50-2R-1 MATERIAL USED PO;1711677 PO; 1150387; [07] (RII) FINAL INSPECTION; FLOOR PANEL REPAIRED.
